Show simple item record

dc.contributor.authorLau, Siu-Cheongen_US
dc.contributor.authorZheng, Xiaoen_US
dc.date.accessioned2021-02-12T18:46:39Z
dc.date.available2021-02-12T18:46:39Z
dc.date.issued2020-02
dc.identifier.citationSiu-Cheong Lau, Xiao Zheng. 2020. "SYZ Mirror Symmetry for Hypertoric Varieties." Communications in Mathematical Physics, Volume 373, Issue 3, pp. 1133 - 1166. https://doi.org/10.1007/s00220-019-03535-z
dc.identifier.issn0010-3616
dc.identifier.issn1432-0916
dc.identifier.urihttps://hdl.handle.net/2144/42035
dc.description.abstractWe construct a Lagrangian torus fibration on a smooth hypertoric variety and a corresponding SYZ mirror variety using T-duality and generating functions of open Gromov–Witten invariants. The variety is singular in general. We construct a resolution of the variety using the wall and chamber structure on the base of the SYZ fibration.en_US
dc.format.extentp. 1133 - 1166en_US
dc.languageen
dc.language.isoen_US
dc.publisherSpringer Science and Business Media LLCen_US
dc.relation.ispartofCommunications in Mathematical Physics
dc.subjectMathematical physicsen_US
dc.subjectPure mathematicsen_US
dc.subjectQuantum physicsen_US
dc.titleSYZ mirror symmetry for hypertoric varietiesen_US
dc.typeArticleen_US
dc.description.versionAccepted manuscripten_US
dc.identifier.doi10.1007/s00220-019-03535-z
pubs.elements-sourcecrossrefen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.date.online2019-08-07
dc.identifier.mycv526540


This item appears in the following Collection(s)

Show simple item record